Czechoslovak Mathematical Journal, Vol. 62, No. 4, pp. 937-949, 2012

Natural diagonal Riemannian almost product and para-Hermitian cotangent bundles

Simona-Luiza Druţă-Romaniuc

Simona-Luiza Druţă-Romaniuc, Department of Sciences, 54 Lascar Catargi Street, RO-700107, Universitatea "Alexandru Ioan Cuza" din Iaşi, Romania, e-mail: simonadruta@yahoo.com

Abstract: We obtain the natural diagonal almost product and locally product structures on the total space of the cotangent bundle of a Riemannian manifold. Studying the compatibility and the anti-compatibility relations between the determined structures and a natural diagonal metric, we find the Riemannian almost product (locally product) and the (almost) para-Hermitian cotangent bundles of natural diagonal lift type. Finally, we prove the characterization theorem for the natural diagonal (almost) para-Kahlerian structures on the total space of the cotangent bundle.

Keywords: natural lift, cotangent bundle, almost product structure, para-Hermitian structure, para-Kahler structure

Classification (MSC 2010): 53C05, 53C15, 53C55


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]